By Topic

An accurate method for the calculation of singular integrals arising in time-domain integral equation analysis of electromagnetic scattering

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
M. J. Bluck ; Imperial Coll. of Sci., Technol. & Med., London, UK ; M. D. Pocock ; S. P. Walker

An accurate method for the evaluation of the Cauchy principal value integrals arising in time-domain electromagnetic wave scattering is presented. This is applied to a boundary integral equation (BIE) method employing quadratic curvilinear surface elements where such singularities do not vanish (as they generally do when simpler but less accurate discretizations are employed). The technique involves weakening the singularity in the original kernel to a degree where conventional integration methods may be employed and transforming the strong singularity to a line integral in a form which allows cancellation of its singular components. The effectiveness of the method is demonstrated by scattering calculations on a variety of targets and the computational cost of the approach is trivial

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:45 ,  Issue: 12 )